MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer states the set is leaking at the connection of the tubing and cassette where the tubing sits in the pump.The customer further stated that the pump also acts like it is infusing formula, however, nothing is actually infusing, then it alarms occlusion after 4-5cc.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10472375
Report Number1282497-2020-09391
Device Sequence Number2889610
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Device Lot Number201530072
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/31/2020
Patient Sequence Number1